CureZone   Log On   Join
Re: Been taking Lugol's for 3 months, still feel off after each dose
 
fivetoedsloth Views: 1,271
Published: 7 years ago
Status:       RR [Message recommended by a moderator!]
 
This is a reply to # 2,138,652

Re: Been taking Lugol's for 3 months, still feel off after each dose


Grab a tiger by the tail (halogens, mercury etc.) and you had better have a strong grip lest said tiger bite you.

You are taking enough Iodine to stir up detox, but not enough to flush it. Same as a weak grip.
 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.500 sec, (1)